Possible Herceptin Reaction

The University of Pennsylvania School of Nursing
Last Modified: December 13, 2011

Question:

I am undergoing a year�s worth of Herceptin infusions. My question has to do with a possible side-effect, though none of my doctors seem to be able to help. When I get hot (typically outside in the heat), I get a stinging and prickly feeling that starts at various sites on my body. When I cool off, the sensation goes away. There is no rash and I have no other symptoms that I can discern. I did not have this before I started this journey. It just seems too coincidental that this came on after the chemo, radiation, surgery and Herceptin for it not to be a side effect of one or more of the treatments. Can you tell me if others have mentioned this?

This hypersensitivity prompted by Herceptin continues for the three weeks between infusions. What can I do in between infusions?

Answer:

This question and answer was part of the OncoLink Brown Bag Chat. Series, View the Life After Breast Cancer transcript.

Keywords

Click on any of these terms for more related articles

Blogs

Saying Goodbye to My Mother: A Caregiver’s Story
by OncoLink Team
November 7, 2016

15 Ways to Rock Cancer Caregiving
by Marlys Johnson
November 2, 2016

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Stay informed with the latest information from OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives